# SDR FDEA201112025130

- Difficulty date: December 2, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN AT FRAME 27 & 28 RT SIDE SEAT TRACK 3R INBD FLANGE HAS 3 EA AREAS WITH CORROSION.  REMOVED CORROSION IAW SRM 51-74-10.  CORRODED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  R & R SEAT TRACK IAW SRM 51-72-10, 53-10-16, AND 51-40-21.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
